Get E-Book on COVID-19

Q. When I stand from my bed suddenly, I feel dizzy for a minute. What causes it?

Answered by
Dr. Sagar Ramesh Makode
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jul 31, 2018 and last reviewed on: Oct 09, 2018

Hi doctor,

When I stand from my bed suddenly I feel dizzy for a minute. What causes this? My ECG and echo are normal. When walking, feel floating, and imbalance. Currently, I am taking Xynal, Avas 10 mg, Vertin OD, and Febuget 40 mg.

Dr. Sagar Ramesh Makode

Cardiology General Medicine Internal Medicine
#

Hello,

Welcome to icliniq.com.

So, this is suggestive of postural hypotension, meaning when you suddenly get blood supply to brain goes down and you get symptoms till body adjusts it. This is most of the time benign and not worrisome and goes away with lifestyle changes. However, we should rule out the autonomic neuropathy. You should get your BP checked by the local doctor or yourself if having BP apparatus at home. For that, you have to check BP while lying down and then recheck it after you stand whenever you started feeling dizzy, and see the difference between the two readings.

You should get your thyroid, sugar levels done if not done recently. Next if you are consuming too much alcohol then needs to reduce the consumption. Please let me the know the content of the first medicine you mentioned and if you are taking any other medicines. Is there any response to Vertin (Betahistine)?

In treatment, firstly you should avoid sudden changes in posture, and you should do it more gradually like sitting for a while in bed and then standing. Next thing, you should avoid dehydration, have plenty of water and fluids and increase salt intake if BP is on the lower side. Later we might need to add medicines if needed.

For more information consult a cardiologist online --> https://www.icliniq.com/ask-a-doctor-online/cardiologist


Was this answer helpful?

 | 

Thank you doctor,

Taking Vertin OD for de-addiction. I am sending you the picture of the prescription for my allergy rhinitis. Can allergy also cause imbalance while walking and some times I am doing finances so there is no physical work? I am very lazy. These also cause this.

Dr. Sagar Ramesh Makode

Cardiology General Medicine Internal Medicine
#

Hi,

Welcome back to icliniq.com.

So you are also undergoing deaddiction. Vertin helpful? Are you taking all the medicines mentioned in the prescription? Your Sibelium (Flunarizine), Pirapil (Piracetam) can cause drowsiness and laziness. Also, Sibelium, Pirapil mentioned in the prescription can cause dizziness and imbalance. So you discuss with the local doctor regarding reducing these medications. Allergic rhinitis will not cause an imbalance. The imbalance will also occur due to vitamin deficiency due to alcohol. So you should request your doctor for Thiamine and Multivitamin supplements which will help in recovery. Also, a balanced diet is also important as green vegetables, fruits, etc. So there are multiple potential causes for it in you and needs to be addressed.

For more information consult a cardiologist online --> https://www.icliniq.com/ask-a-doctor-online/cardiologist


Was this answer helpful?

 | 

Thank you doctor,

I am sending my blood report.

Dr. Sagar Ramesh Makode

Cardiology General Medicine Internal Medicine
#

Hi,

Welcome back to icliniq.com.

I have gone through your reports (attachment removed to protect patient identity). Now here, your lipid profile, uric acid is deranged, for which you are having medicines and should continue the same. However, your vitamin D is also low for which you should have supplements. You should have tablet Uprise D3 60,000 units once a week for eight weeks, after that once a month for six months.

Next. your amylase was elevated, which is likely due to your alcohol intake and it is coming down from previous levels. However, care should be taken to strictly avoid alcohol intake as it may precipitate pancreatitis. Rest of your reports are fine.

For more information consult a cardiologist online --> https://www.icliniq.com/ask-a-doctor-online/cardiologist


Was this answer helpful?

 | 

Thank you doctor,

My hemoglobin and B12 are slightly elevated. Can I donate blood? Will high hemoglobin cause dizziness or stroke? But my neuro doctor gave me again Homin tablet, Vertin, and Febuget. Can I stop taking Homin tablet?

Dr. Sagar Ramesh Makode

Cardiology General Medicine Internal Medicine
#

Hi,

Welcome back to icliniq.com.

Hemoglobin is borderline high and you may certainly donate blood. However, since you are on medicines, they may not accept it for other patients but can be discarded. But, since it is not elevated too much. You may just have plenty of water without a donation. You may stop taking Homin as your levels are fine. Do you smoke? As it can cause this elevated hemoglobin, and if yes then needs cut down.

For more information consult a cardiologist online --> https://www.icliniq.com/ask-a-doctor-online/cardiologist


Was this answer helpful?

 | 

Related Questions:
Does vitamin deficiency cause twitching and tingling?
Does vitamin deficiency cause premature ejaculation?
What causes dizziness and blackout with swollen throat?
Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I get dizziness when I look up or get up. What is causing this?

Query: Hello doctor,I have been getting bouts of confusion, dizziness (when looking up and sometimes when getting up), headaches, pulses, and pressure in my head and what I can only explain as brain fog (during these episodes, I find that my problem solving and my cognitive function is diminished). The epi...  Read Full »

I weaned off Klonopin over six months, now have withdrawal. What can I do?

Query: Hello doctor, I stopped Klonopin after weaning off over six months at 1/16 mg once a day. Now, I am having extreme withdrawal dizziness, imbalance, head and face pressure, neck tightness. I only take blood pressure med and Vescepa 1 g capsules for triglycerides. I lost 12 lb in the last month. I am...  Read Full »

How can I gradually stop taking Quetiapine?

Query: Hello doctor, I take Quetiapine XR 400mg. How can I gradually withdraw?  Read Full »

Also Read


Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»
I was diagnosed with Celiac disease a year back. Can you suggest any medicine?
Having celiac fromnlast 10 year dignosis recently ayear ago since then i am gluten free still cant absorb food feeling w...  Read more»
My head is shivering from 20 days, and it feels like head trauma. What is the cause?
Hello sir, My head is shivering like anything , feeling like trauma is head. And its start anytime in a day and when s...  Read more»

Ask your health query to a doctor online?

Ask a Cardiologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.